Top 9 Dye Free Motrin – Ibuprofen

As an Amazon Associate I earn from qualifying purchases.

1. Motrin

#ad

4 fl. oz, 100mg Ibuprofen, Children's Motrin Oral Suspension Medicine for Kids, Berry Flavored

#ad
Motrin #ad - Intended for children ages 2 to 11 years, the oral medicine provides temporary relief of pain & fever for up to 8 hours. This dye-free oral suspension medicine for kids contains 100mg per 5mL of ibuprofen, a known NSAID pain-reliever and fever-reducer to provide relief from pain due to the cold & flu.

This liquid medicine temporarily relieves your child's minor aches and pains due to the common cold, sore throat, headache, flu, and toothache. With a long history of providing effective pain and fever relief to families, Motrin is a brand you can rely on.

Motrin products can help you and your family feel better. 4-fluid ounces of children's motrin oral suspension Liquid Medicine with Ibuprofen in a dye-free berry flavor to help temporarily reduce fever and relieve pain due to the common cold & flu. Plus, the enclosed dosing cup can make dosing and administering this kid's pain reliever easy.
BrandMotrin #ad
ManufacturerMotrin #ad
Height5 Inches
Length1.99 Inches
Weight0.25 Pounds
Width1.93 Inches
Part Number300450184047
Model300450184047

2. Motrin

#ad

Berry, 1 fl. oz, Infants' Motrin Concentrated Liquid Medicine Drops with Ibuprofen

#ad
Motrin #ad - With a long history of providing effective pain and fever relief to families, Motrin is a brand you can rely on. 1-fluid ounce of infants' motrin oral suspension Liquid Medicine Drops with Ibuprofen in a berry flavor to help temporarily reduce fever and relieve pain in babies and infants.

Intended for infants 6 to 23 months, plus, the oral medicine provides temporary relief for up to 8 hours, the enclosed syringe can make dosing and administering the baby pain reliever easy and mess-free. These medicine drops temporarily relieve your baby's minor aches and pains due to the common cold, headache, flu, sore throat, and toothache. For each 1. 25 milliliter dose, these dye-free and alcohol-free concentrated drops for babies contain 50 milligrams of ibuprofen, a known NSAID pain-reliever and fever-reducer. Motrin products can help you and your family feel better.
BrandMotrin #ad
ManufacturerMotrin #ad
Height4.75 Inches
Length1.25 Inches
Weight0.14 Pounds
Width2.25 Inches
Part NumberJJ-2213
Model300450198020 1/9

3. Motrin

#ad

Children's Motrin Dye-Free Ibuprofen Chewable Tablets for Pain & Fever, 24 ct, Grape

#ad
Motrin #ad - The pain reliever and fever relief medicine for kids features a dye-free, ibuprofen formula and is available as a convenient, chewable tablet in kid-friendly grape flavor.

This children's medicine temporarily relieves minor aches and pains due to the common cold, flu, sore throat, headache and toothache, and works to quickly reduce fever. From the brand chosen by parents year after year, the chewable children's ibuprofen can be used for children ages 2 to 11 years. From the #1 pediatrician-recommended brand of ibuprofen, each chewable tablet of this kids' pain reliever medicine contains 100 milligrams of the NSAID ibuprofen for effective relief that lasts up to 8 hours. 24-count of children's motrin dye-free Chewable Tablets with Grape Flavor helps reduce fever and provides relief from minor aches and pains for your child.
BrandMotrin #ad
ManufacturerAmazonUs/JOBN7 #ad
Height1.81 Inches
Length1.81 Inches
Weight0.08 Pounds
Width3 Inches
Part Numberbergw-737

4. Motrin

#ad

80 ct, Motrin IB 200mg Ibuprofen Liquid Gel Pain Reliever/Fever Reducer for Aches & Pain

#ad
Motrin #ad - Each motrin ib liquid gel contains 200 milligrams of ibuprofen to help stop pain at its source and provide powerful relief when it counts. Motrin ib liquid gels are indicated for ages 12 years or older and are safe and effective when used as directed.

Motrin ib liquid gels help temporarily reduce fever and relieve pain due to the common cold, headache, menstrual cramps, backache, toothache, and minor pain of arthritis.880-count bottle of motrin ib ibuprofen liquid gels for fast-acting, effective relief from minor aches and pains, to help you and your family. Take one today and get long-lasting pain relief with Motrin IB liquid gels. Motrin ib pain reliever works fast to stop pain where it starts for powerful, effective pain relief.
BrandMotrin #ad
ManufacturerMotrin #ad
Height2 Inches
Length2 Inches
Weight0.2 Pounds
Width3.63 Inches
Part Number300450409805
Model300450409805

5. Motrin

#ad

Infants' Motrin Concentrated Liquid Medicine Drops with Ibuprofen, 1 fl. oz, Berry

#ad
Motrin #ad - Intended for infants 6 to 23 months, plus, the oral medicine provides temporary relief for up to 8 hours, the enclosed syringe can make dosing and administering the baby pain reliever easy and mess-free.

For each 1. 25 milliliter dose, these dye-free and alcohol-free concentrated drops for babies contain 50 milligrams of ibuprofen, a known NSAID pain-reliever and fever-reducer. 1-fluid ounce of infants' motrin oral suspension Liquid Medicine Drops with Ibuprofen in a berry flavor to help temporarily reduce fever and relieve pain in babies and infants. Motrin products can help you and your family feel better. With a long history of providing effective pain and fever relief to families, Motrin is a brand you can rely on. These medicine drops temporarily relieve your baby's minor aches and pains due to the common cold, sore throat, flu, headache, and toothache.
BrandMotrin #ad
ManufacturerMotrin #ad
Height4.75 Inches
Length6.86 Inches
Weight0.88 Pounds
Width2.5 Inches
Part Number33192
Model33192

6. Motrin

#ad

Motrin IB 200mg Ibuprofen Liquid Gel Pain Reliever/Fever Reducer for Aches & Pain, 120 ct

#ad
Motrin #ad - Each motrin ib liquid gel contains 200 milligrams of ibuprofen to help stop pain at its source and provide powerful relief when it counts. Motrin ib liquid gels help temporarily reduce fever and relieve pain due to the common cold, toothache, backache, headache, menstrual cramps, and minor pain of arthritis.

Motrin ib liquid gels are indicated for ages 12 years or older and are safe and effective when used as directed. 120-count bottle of motrin ib ibuprofen liquid gels for fast-acting, effective relief from minor aches and pains, to help you and your family. Take one today and get long-lasting pain relief with Motrin IB liquid gels. Motrin ib pain reliever works fast to stop pain where it starts for powerful, effective pain relief.
BrandMotrin #ad
ManufacturerMotrin #ad
Height2.38 Inches
Length2.38 Inches
Weight0.29 Pounds
Width4.13 Inches
Part Number300450409126
Model300450409126

7. Amazon Basic Care

#ad

8 Fluid Ounces None, Berry Flavor, Amazon Basic Care Basic Care Children's Ibuprofen Oral Suspension 100 mg per 5 mL NSAID, Pain Reliever and Fever Reducer

#ad
Amazon Basic Care #ad - The container features a child-resistant safety cap. Provides relief for up to 8 hours for children ages 2 to 11 years. Gluten free: this children's pain reliever and fever reducer is gluten free and contains no alcohol.

To relieve children's pain or fever, sore throat, use amazon basic care children's ibuprofen Oral Suspension 100 mg per 5 mL. Active ingredient in amazon basic care children's ibuprofen oral suspension is ibuprofen 100 mg per 5 mL, pain reliever and fever reducer. Dosage cup included. Made for children: berry flavor is a kid-friendly choice for amazon Basic Care Children's Ibuprofen Oral Suspension, 100 mg per 5 mL, which is a pain reliever/fever reducer for children ages 2 to 11.

One dose provides relief of pain and fever for up to 8 hours. Temporarily reduces fever and relieves minor aches and pains of the common cold, flu, headache and toothache for up to 8 hours. Compare to Children’s Motrin active ingredient.
BrandAmazon Basic Care #ad
ManufacturerPerrigo Company - Basic Care #ad
Height6.19 Inches
Length2.34 Inches
Weight8 ounces
Width2.38 Inches
Part Numberbergw-559

8. Advil

#ad

Children’s Advil Liquid Pain Relief Medicine and Fever Reducer, White Grape, 4 Fl Oz, 100 Mg Children's Ibuprofen for Ages 2-11

#ad
Advil #ad - White grape flavored medicine with a dye-free liquid ibuprofen suspension form for easier dosing and less mess. Fever reducer for kids that provides unsurpassed fever relief among OTC pain relievers/fever reducers for up to 8 hours.

Kids liquid pain reliever that relieves aches and pains due to the common cold, flu, sore throat, headaches and toothaches. Kids fever medicine that reduces fever below 100 degrees F both faster and longer than Children's Tylenol. One 4 fluid ounce bottle of white grape-flavored children’s Advil Liquid Pain Relief Medicine and Fever Reducer, 100 Mg Children's Ibuprofen for Ages 2-11. Hsa and fsa eligible products for your budget. Kids ibuprofen that provides pain and fever relief for ages 2 to 11.
BrandAdvil #ad
ManufacturerChildren's Advil #ad
Height2 Inches
Length2 Inches
Weight0.4 Pounds
Width2 Inches
Part NumberB004T174F0
Model305730290302

9. Little Remedies

#ad

Grape Flavor, 4 fl oz, 2 Pack, Little Remedies Children's Fever & Pain Reliever, Ages 2 to 11

#ad
Little Remedies #ad - Fsa- and hsa-eligible product in the U. S. Contains acetaminophen 160 mg, pain reliever and fever reducer. Contains 2 bottles of little remedies Children's Fever & Pain Reliever, Natural Grape Flavor, 4 fl oz each.

Temporarily reduces fever and relieves minor aches and pains associated with the common cold, headache, viruses, flu, sore throat or toothache. Natural grape flavor does not contain high fructose corn syrup. Safe for use in children ages 2 to 11. Contains no alcohol, artificial dyes, gluten or parabens. Contains accusafe system to ensure safe and accurate dosing and minimize the risk of accidental ingestion.
BrandLittle Remedies #ad
ManufacturerMedtech Product Inc. #ad
Height5 Inches
Length4 Inches
Weight0.84 Pounds
Width2 Inches